# SDR FOTR2018080800001

- Difficulty date: July 6, 2018
- Submitted: August 8, 2018
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 52,679 hours, 35,061 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654659322
- Condition: Cracked
- Location: Bs 500b
- Part time: 52,679 hours, 35,061 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY,  BS 500B FRAME  WAS CRACKED AT THE INBD SIDE OF WIRE PENETRATION HOLE.
